# SDR ASAA0410136

- Difficulty date: March 17, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND FORWARD PIT FRAME 494 GOUGED BETWEEN STRINGER 18 AND 19.  REPAIR IAW SRM.  (M)
